# SDR CALA2020050900946

- Difficulty date: May 7, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148A345016
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION FOUND AT STA 1016 AFT PRESSURE BULKHEAD STRINGER 17L AS PER B737-800 SRM 51-40-02 AND EC/RA#5313-01096 REF. AAR N/R:90238655 GENERATED REMOVED AND REPLACED STRINGER AT STA 1016 AFT PRESSURE BULKHEAD STRINGER 17L AS PER B737-800 SRM 51-40-02 AND EC/RA#5313-01096. REF.AAR N/R:90238655 WORK ACCOMPLISHED INSPECTED
